# SDR AALA202512184051

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 70,672 hours, 35,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 8776
- Condition: No Test
- Location: Zone 800
- Part time: 31,408 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RED SEAT MOUNTED EMERGENCY LIGHTS AT EXIT ROW INOP . CEILING EMERGENCY LIGHT THROUGHOUT THE CABIN INOP. MAINTENANCE REPLACED  EPSU 12WL AND BATTERY IAW AMM 33-51-38,.
